# SDR QMLA2017101717112

- Difficulty date: October 17, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N345K
- Make and model: Bolkms BK117B2
- Aircraft serial: 9635
- Aircraft time: 207 hours, 827 cycles
- Engine time: 207 hours, 827 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HEARD A SINGLE CHIME. 2 MINUTES LATER, THE CHIME RETURNED CONSTANTLY. THE NR 2 ENGINE FIRE LIGHT WAS ILLUMINATED.  CHECKED INDICATIONS, STARTED A TURN AND STARTED TO SLOW DOWN. THE TURN WAS TO CHECK FOR SMOKE. NO SMOKE. AFTER ABOUT 30 SECONDS THE CHIME STOPPED AND THE LIGHT WHENT OUT.  LANDED. ON LANDING,  EVACUATED THE CREW AND SHUT THE AIRCRAFT DOWN. WALKED AROUND THE AIRCRAFT FOR SIGNS OF FIRE. THERE WERE NO INDICATIONS OF FIRE.  MAINTENACE INSPECTED AND FUNCTIONAL TESTED SYSTEM WITH NO DEFECTS BEING FOUND, ISSUE COULD NOT BE DUPLICATED AND SUBSEQUENT FLIGHTS HAVE HAD NO ISSUE
